Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Guest

Extreme Fatigue And Dizziness

Recommended Posts

Guest

5 months into pots and experiencing new symptoms. Extreme fatigue my body feels so heavy. I never had This kind of weakness before and it is very hard for me to even sit on an exercise bike unlike before I was able to do it no problem. Leg muscles are burning legs ache just from simply walking around. I am also getting muscle aches in my arms. And what is really bothering me the most is the dizziness. It is off the hook. Before I could handle it because it was just feeling a little dizzy now I feel like it's inside my entire body. It feels like everything is shifting when I move very strange sensation. I never used to get dizzy in bed now I do. Just moving my arms or legs around feels funny or when I go to turn over to my side my head feels awful. I was doing a lot better three weeks ago feeling more stable and then right before Christmas Eve it hit me like a ton of bricks. Heart rate is still high when I stand depending if I take my beta blocker are not. Blood pressure rises when I stand. I don't know if it's a form of hyper adrenergic pots. But it also causes me to have tremors shaky. Anyone else experience this?

Share this post


Link to post
Share on other sites

I know that for my daughters, the holidays (Thanksgiving through New Year's) are a very tough time. The holidays are something that most people enjoy, and they do enjoy them (they love Christmas!), but for the extra excitement and commotion, there is a price. All autonomic symptoms (includes debilitating fatigue, vertigo, tachycardia, etc.) are off the charts and they will be trying to recover for months. Hang in there, hope you feel better soon!

Share this post


Link to post
Share on other sites

I've experience almost identical symptoms in the past. For me beta blocker, and low dose SSRI helped. Also lots of fluids and salt.

In addition, for me, I think I may have done too much lying down--at first without a diagnosis I didn't understand that too much lying down might make things even worse. Hard to find a balance when you feel really poorly as often too much activity makes the symptoms worse, too.

Hope you feel better soon.

Share this post


Link to post
Share on other sites

I agree with the too much lying down! I often notice random spikes in symptoms when I've just been vegging out hard core over a weekend. I go to get up and my body can't handle it - I'm assuming because it's regulated to that position and my blood isn't circulating as much. The dizziness and vertigo are exactly what I feel.

Share this post


Link to post
Share on other sites

I'm going through all that you've described currently. It's worse than ever before but I think it's because of starting some new medications. Hope you start to feel better soon!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...